Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 7, NWS Amarillo, TX

June 29, 2008Deaf Smith County, Texas

NWS Amarillo, TX issued this flash flood warning at Jun 29, 2008, 12:43 AM CDT for Deaf Smith County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2008, 12:43 AM CDT (05:43 UTC)
Expired
Jun 29, 2008, 4:45 AM CDT
In force
4 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
None

County Deaf Smith County, TX

The radar

The Amarillo radar (KAMA), 92 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 1:03 AM CDTFLASH FLOODHereford, TXCLOSED PARK AVENUE IN HEREFORD BETWEEN HIGHWAYS 385 AND 60
Jun 29, 1:30 AM CDTFLASH FLOOD1 S Hereford, TXWATER IN A FEW HOMES IN THE SAN JOSE COMMUNITY JUST SOUTH OF HEREFORD. WATER IS 4 FEET DEEP OVER FM 1055 ABOUT 1 MILE SOUTH OF HEREFORD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 5.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2008-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2008-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1432 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KAMA 290544
FFWAMA
TXC117-290945-
/O.NEW.KAMA.FF.W.0007.080629T0543Z-080629T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1243 AM CDT SUN JUN 29 2008

* FLASH FLOOD WARNING FOR...
  DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
  THIS INCLUDES THE CITY OF HEREFORD...

* UNTIL 445 AM CDT

* AT 1236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  HEREFORD...SIMMS...GLENRIO...DAWN AND BOOTLEG.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS DEAF SMITH COUNTY OVER 
THE NEXT HOUR. HEAVY RAINFALL FROM EARLIER THIS EVENING RESULTED IN 
RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER THE WARNING AREA...WITH 
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.  MANY STREETS IN HEREFORD ARE 
UNDER CURB TO CURB WATER.  THE EARLIER RAINFALL RESULTED ROAD 
CLOSURES...INCLUDING HIGHWAY 385 AND HIGHWAY 60.  ADDITIONAL 
RAINFALL MAY CAUSE THIS HIGHWAY TO BE SHUT DOWN ONCE AGAIN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
MOVE TO HIGHER GROUND.

TO REPORT FLOODING...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0
6 3 3 5 1 1 2 1.

LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302
TIME...MOT...LOC 0543Z 180DEG 0KT 3496 10237

$$
--@WWAFFW.WWAPROD--
JOHNSON
2 follow-up statements
000 
WGUS74 KAMA 290618
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
113 AM CDT SUN JUN 29 2008

TXC117-290945-
/O.CON.KAMA.FF.W.0007.000000T0000Z-080629T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEAF SMITH TX-
113 AM CDT SUN JUN 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR DEAF
SMITH COUNTY...

AT 112 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE DEAF SMITH 
COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HEREFORD...SIMMS...DAWN...GLENRIO AND BOOTLEG.

RAINFALL AMOUNTS IN EXCESS OF 3 INCHES HAVE BEEN MEASURED IN 
HEREFORD...WITH ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH POSSIBLE 
OVER THE WARNED AREA.  THIS HAS RESULTED IN CURB TO CURB FLOODING 
ACROSS MUCH OF THE COMMUNITY OF HEREFORD.  PARK AVENUE HAS BEEN 
CLOSED BETWEEN HIGHWAY 385 AND HIGHWAY 60 DUE TO HIGH WATER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.

LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302
TIME...MOT...LOC 0613Z 180DEG 0KT 3496 10237

$$

JOHNSON
000 
WGUS74 KAMA 290727
FFSAMA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
222 AM CDT SUN JUN 29 2008

TXC117-290945-
/O.CON.KAMA.FF.W.0007.000000T0000Z-080629T0945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEAF SMITH TX-
222 AM CDT SUN JUN 29 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR DEAF
SMITH COUNTY...

HEAVY RAINFALL OVER DEAF SMITH COUNTY IS BEGINNING TO DIMINISH. 
HOWEVER...MORE THAN 3 INCHES OF RAIN HAS FALLEN ACROSS THE CENTRAL 
AND SOUTHEAST PORTIONS OF THE COUNTY.  THIS HAS RESULTED IN FLASH 
FLOODING IN AND AROUND THE CITY OF HEREFORD. AT 130 AM 
CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED WATER IN A FEW HOMES 
IN THE SAN JOSE COMMUNITY JUST TO THE SOUTH OF HEREFORD. IN 
ADDITION...WATER WAS 4 FEET DEEP OVER PORTIONS OF FM 1055 ABOUT 1 
MILE SOUTH OF HEREFORD.  ALSO IN HEREFORD...PARK AVENUE REMAINS 
CLOSED BETWEEN HIGHWAY 385 AND HIGHWAY 60 DUE TO HIGH WATER.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
AMARILLO.

LAT...LON 3518 10303 3518 10217 3475 10217 3475 10302
TIME...MOT...LOC 0722Z 180DEG 0KT 3496 10237

$$

JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 12:18 AM CDT, 25 minutes earlier.

Area forecast discussion, Jun 29, 12:18 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1218 AM CDT SUN JUN 29 2008

.AVIATION...
LIGHT THUNDERSTORMS MAY IMPACT KAMA THROUGH 07...THEN MOVE SOUTH OF
THE TAF SITE. OTHERWISE...EXPECTING VFR CIGS THROUGH THE TAF PERIOD.
EASTERLY WINDS WILL SLOWLY VEER TO THE SOUTHEAST...AND EVENTUALLY THE
SOUTH THE EVENING. THUNDERSTORMS WILL BE POSSIBLE...BUT ANY STORMS
THAT DEVELOP WILL BE ISOLATED AND ARE NOT EXPECTED TO IMPACT ANY TAF
SITES AT THIS TIME.

JJB

&&

.PREV DISCUSSION... /ISSUED 1028 PM CDT SAT JUN 28 2008/

UPDATE...
UPDATED FORECAST TO REMOVE MENTION OF SEVERE TONIGHT...BUT KEEP FOCUS
FOR CONVECTION IN THE SOUTHWEST TX PANHANDLE. ALSO REMOVED ANY
EVENING WORDING AND ANY OTHER TEMPORAL WORDING. BOUNDARY MOVING
SOUTHWEST ACROSS THE SOUTHERN SECTIONS OF THE FORECAST AREA HELPING
TO PUSH REMAINDER OF CONVECTION OUT OF THE AREA. HOWEVER...ISOLATED
CONVECTION HAS DEVELOPED BEHIND THIS BOUNDARY. THEREFORE...WILL
MAINTAIN MENTION OF POPS THROUGH TONIGHT. UPDATED WIND GRIDS ALONG
WITH POPS AND QPF. STILL MAY SEE SOME VERY HEAVY RAINFALL AND
POSSIBLE FLOODING CONCERNS OVER THE SOUTHWEST TX PANHANDLE...ALTHOUGH
THREAT SHOULD LESSEN OVER THE NEXT FEW HOURS.

UPDATED PUBLIC AND FIRE WEATHER PRODUCTS HAVE BEEN SENT.

SCHNEIDER

PREV DISCUSSION... /ISSUED 624 PM CDT SAT JUN 28 2008/

AVIATION...
A FEW THUNDERSTORMS ARE IMPACTING THE SOUTHWEST TEXAS PANHANDLE AND
THERE STILL APPEARS TO BE POTENTIAL FOR STORMS TO DEVELOP NEAR THE
TAF SITES THROUGH 02 OR 03Z. SO LEFT TEMPO GROUPS IN THE TAFS FOR NOW
TO COVER ANY THUNDERSTORM DEVELOPMENT. WINDS WILL GENERALLY REMAIN
EASTERLY UNTIL THE EARLY AFTERNOON TOMORROW WHEN A MORE SOUTHERLY
WIND WILL DEVELOP. ANTICIPATE MAINLY VFR CIGS OTHER THAN ANY LOWER
CIGS DUE TO THUNDERSTORMS.

JJB

PREV DISCUSSION... /ISSUED 339 PM CDT SAT JUN 28 2008/

DISCUSSION...
DIFFICULT FORECAST FOR THIS EVENING INTO TONIGHT AS COLD FRONT HAS
PUSHED THROUGH THE AREA AND STALLED OUT JUST SOUTH OF THE CWA.
THUNDERSTORMS RAPIDLY DEVELOPING ALONG AND JUST BEHIND THE FRONT
ALL THE WAY INTO NEW MEXICO. ANOTHER OUTFLOW BOUNDARY FROM EARLIER
STORMS OVER KS IS PUSHING SLOWLY SOUTH THROUGH THE NE TX AND OK
PNHDLS AS SEEN ON VISIBLE SATELLITE IMAGERY. SPECIAL 18Z KAMA
SOUNDING SHOWS A PRETTY STOUT CAP IN PLACE WITH GENERALLY NEGLIGIBLE
WIND FIELDS FROM THE SURFACE ALL THE WAY UP TO THE TROPOPAUSE. WITH
ALL THIS IN MIND...HAVE LOWERED POP CHANCES ALL AREAS AND KEPT THE NE
TX AND OK PNHDLS AT 15 PERCENT. THUNDERSTORMS CURRENTLY ONGOING TO
THE SOUTH OF THE KAMA SITE MIGHT BE ABLE TO KICK OUT THEIR OWN
OUTFLOW BOUNDARIES THAT COULD HELP INITIATE FURTHER CONVECTION ACROSS
THE SOUTHERN TIER OF MY FORECAST AREA COUNTIES. HOWEVER...GENERAL
FEELING IS THAT WE ARE ON THE WRONG SIDE OF THE FRONT FOR WIDESPREAD
CONVECTION AND MANY AREAS WILL MISS OUT ONCE AGAIN TONIGHT. DID ADD
IN MENTION OF LOCALLY HEAVY RAIN AS THE SLOW STORM MOTION WILL GIVE
PULSE-TYPE THUNDERSTORMS THE CHANCE TO PRODUCE A LOT OF RAIN IN A
SHORT PERIOD OF TIME...ESPECIALLY ACROSS THE SOUTHERN TEXAS AND
EASTERN PANHANDLES.

CONTINUED TREND OF LOWERING POPS FOR TOMORROW INTO MONDAY AS
NORTHERLY FLOW ALOFT AND LIGHT AND VARIABLE FLOW AT THE SURFACE DO
NOT BODE WELL FOR DEVELOPING WIDESPREAD STORMS OVER THE REGION NOR
PULLING IN STORMS FROM THE MOUNTAINS. THIS RESULTED IN NIL POPS FOR
ALL BUT THE EXTREME SOUTHWEST OR WESTERN TEXAS PANHANDLE FOR THESE
DAYS. TEMPERATURES WILL ALSO BEGIN TO WARM BACK INTO THE LOW TO MID
90S. MODELS ARE TRYING TO HINT AT THE POSSIBILITY OF SOME
PRECIPITATION CHANCES TUE EVENING AS A WEAK S/W MOVES ACROSS EASTERN
NEW MEXICO WITH BETTER CHANCES AREA WIDE IN THE LATE AFTNS AND
EVENINGS AREAWIDE FOR THE LATTER HALF OF NEXT WEEK. HOWEVER...MODELS
HAVE HAD A PRETTY POOR HANDLE ON THE OVERALL UPPER LEVEL PATTERN AND
CONFIDENCE IN ANY MODEL FCST IS PRETTY LOW BEYOND TUESDAY.
TEMPERATURES WILL ALSO BE TRICKY WITH GUIDANCE TRYING TO KEEP THINGS
CLOSE TO CLIMO FOR THIS TIME OF YEAR BUT RECENT DAYS HAVE SHOWN WE
COULD EITHER BE CLOSE TO GUIDANCE OR ONE TO TWO CATEGORIES ABOVE
THAT. PRETTY MUCH STAYED CLOSE TO MEX NUMBERS FOR THE EXTENDED.

JORDAN

FIRE WEATHER...
FIRE WEATHER CONCERNS ARE LOW AS MINIMUM RH VALUES WILL REMAIN AT OR
ABOVE 20 PERCENT WITH WINDS STAYING AT OR BELOW 15 MPH.

JORDAN

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

14/11
Hazardous weather outlook, Jun 29, 12:20 AM CDT, 23 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1220 AM CDT SUN JUN 29 2008

OKZ001>003-TXZ001>020-291100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1220 AM CDT SUN JUN 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY
MORNING HOURS MAINLY ACROSS THE SOUTHWEST TEXAS PANHANDLE. SOME
STORMS MAY BECOME SEVERE...BUT THE MAIN THREAT FROM THESE STORMS WILL
BE HEAVY RAIN LEADING TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND SUNDAY NIGHT...AND THEN
AGAIN TUESDAY NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT. ANY
STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION.

BROST

In the hours before

Special weather statement, Jun 28, 7:19 PM CDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
719 PM CDT SAT JUN 28 2008

TXZ011-016-290115-
DEAF SMITH TX-OLDHAM TX-
719 PM CDT SAT JUN 28 2008

...LINE OF STRONG THUNDERSTORMS IN NORTHWESTERN DEAF SMITH AND
SOUTHERN OLDHAM COUNTIES...

AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM 12 MILES WEST OF ADRIAN TO VEGA
MOVING SOUTHWEST AT 17 MPH.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN NORTHWESTERN DEAF SMITH AND SOUTHERN OLDHAM COUNTIES...
INCLUDING THE CITY OF VEGA...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING
WEATHER CONDITIONS.
Special weather statement, Jun 28, 8:55 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
855 PM CDT SAT JUN 28 2008

TXZ016-290300-
DEAF SMITH TX-
855 PM CDT SAT JUN 28 2008

...STRONG THUNDERSTORM IN WESTERN DEAF SMITH COUNTY...

AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES EAST OF BOOTLEG MOVING SOUTHWEST AT 10
MPH.

UP TO ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PEOPLE IN WESTERN DEAF SMITH COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JJB
Local storm report, Jun 29, 12:04 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1204 AM CDT SUN JUN 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             7 N ADRIAN              35.38N 102.66W
06/28/2008  E1.50 INCH       OLDHAM             TX   TRAINED SPOTTER

            HAIL STILL ONGOING.

0616 PM     HAIL             6 NNE ADRIAN            35.36N 102.62W
06/28/2008  E1.25 INCH       OLDHAM             TX   TRAINED SPOTTER

            STARTED ABOUT 612 PM AND LASTED ABOUT 4 MINUTES.

&&

EVENT NUMBER 00774 00775

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:08 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
Jun 28, 10:09 PM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
Jun 29, 4:26 AM CDTAreal Flood WarningAMADeaf Smith14 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.